# SDR DALA2022051703413

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION FLOOR BEAM -Y1292 LOC FR20 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOC FR12 TO FR 24 IN PASSENGER CABIN AS PER A319 SRM 51-42-11 SRM 51-72-11.(2235809)
